# SDR DALA2024111911080

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 97,923 hours, 44,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. CORRECTIVE ACTION: REPLACED MISSING LENS COVER REF B757 AMM 33-51. (0665941)
